# SDR 95ZZZX2616

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N499L
- Make and model: Beech 65
- Aircraft serial: LC87
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508101641
- Condition: Jammed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TEAR-DOWN INSPECTION OF LT MLG ACTUATOR, THE FOLLOWING ITEMS WERE NOTED:  1.  TOTAL ACTUATOR EXTENSION WAS 8 INCHES COMPARED TO TOTAL EXTENSION ON THE GOOD RT ACTUATOR OF 9.5 INCHES.  2.  AFTER REMOVAL, ACTUATOR WAS FROZEN TO TURNING AND AFTER FREEING ALL IMPACT DAMAGE, ACTUATORS STILL FROZEN AND THEN RACTHATY IN MOVEMENT.  3.  FURTHER DISASSEMBLY REVEALED THREAD DAMAGE TO THE UPPER THREADS OF NUT ASSY.  THIS THREAD DAMAGE WOULD CAUSE THE ACTUATOR TO BIND AND NOT FULLY EXTEND THE LT GEAR.  CYCLES, 25.
